Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Tight contact structures and taut foliations

Ko Honda, William H Kazez and Gordana Matić

Geometry & Topology 4 (2000) 219–242
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 V Colin, Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
3 V Colin, Recollement de variétés de contact tendues, Bull. Soc. Math. France 127 (1999) 43 MR1700468
4 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
5 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
6 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
7 Y Eliashberg, Contact 3–manifolds twenty years since J Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
8 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Internat. Math. Res. Notices (1996) 77 MR1383953
9 J B Etnyre, K Honda, On the nonexistence of tight contact structures, Ann. of Math. $(2)$ 153 (2001) 749 MR1836287
10 Y M Eliashberg, W P Thurston, Confoliations, University Lecture Series 13, American Mathematical Society (1998) MR1483314
11 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
12 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
13 E Giroux, Une structure de contact, même tendue, est plus ou moins tordue, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 697 MR1307678
14 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
15 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
16 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
17 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
18 K Honda, Gluing tight contact structures, Duke Math. J. 115 (2002) 435 MR1940409
19 K Honda, W H Kazez, G Matić, in preparation
20 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
21 Y Kanda, The classification of tight contact structures on the 3–torus, Comm. Anal. Geom. 5 (1997) 413 MR1487723
22 Y Kanda, On the Thurston–Bennequin invariant of Legendrian knots and nonexactness of Bennequin's inequality, Invent. Math. 133 (1998) 227 MR1632790
23 P Lisca, Symplectic fillings and positive scalar curvature, Geom. Topol. 2 (1998) 103 MR1633282
24 P Lisca, G Matić, Stein 4–manifolds with boundary and contact structures, Topology Appl. 88 (1998) 55 MR1634563
25 S Makar-Limanov, Morse surgeries of index 0 on tight manifolds, preprint (1997)
26 J Martinet, Formes de contact sur les variétés de dimension 3, from: "Proceedings of Liverpool Singularities Symposium II (1969/1970)", Lecture Notes in Math. 209, Springer (1971) 142 MR0350771
27 S P Novikov, The topology of foliations, Trudy Moskov. Mat. Obšč. 14 (1965) 248 MR0200938
28 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) 99 MR823443
29 I Torisu, Convex contact structures and fibered links in 3–manifolds, Internat. Math. Res. Notices (2000) 441 MR1756943